# SDR RJEF20141030001

- Difficulty date: October 28, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N984TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000273
- Aircraft time: 13,417 hours, 8,818 cycles
- Engine: Ge CF3410E6
- System (JASC): 5240 · Service Doors
- Part: Structure
- Condition: Dented
- Location: Service Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PREVIOUS TO DEPARTURE, MX FOUND A DENT ON THE LOWER EDGE OF THE AFT SERVICE DOOR, THE DAMAGE IS OUT OF THE SCOPE OF THE SRM.  CONTACTED THE MANUFACTURER WHO PROVIDED INSTRUCTIONS TO PERFORM A DRESS BACK OF THE DENT TO THE ORIGINAL CONTOUR BY COLD FORMING & TESTS TO MAKE SURE THAT THE AFFECTED DOOR IS WORKING NORMAL AS WELL THERE ARE NOT PRESSURIZATION LEAKS ON THE AREA.  THE JOBS WERE PERFORMED UNDER EO ERJPR52-010 14 R0.  THE ACFT WAS RETURNED TO SERVICE.
